A class of fractional evolution equations and optimal controls
By Jinrong Wang, Yong Zhou. 2011
459 citations recorded by the source corpus.
Subfields: Applied Mathematics, Modeling and Simulation, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/cc413cd1006c01b7c06795b3bdcc179357923141
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Yongxiang Li
- Nazim Idrisoglu Mahmudov
- Michal Feckan
- Pengyu Chen
- Jinrong Wang
- Dumitru Băleanu
- Xuping Zhang
- Yong Zhou
In Modeling and Simulation
- Dumitru Băleanu
- Yongxiang Li
- Amin Jajarmi
- Nazim Idrisoglu Mahmudov
- Michal Feckan
- Ali H. Bhrawy
- Jinrong Wang
- M. A. Zaky
In Numerical Analysis
- Dumitru Băleanu
- Amin Jajarmi
- Ali H. Bhrawy
- M. A. Zaky
- Michal Feckan
- Yongxiang Li
- Loïc Bourdin
- Nazim Idrisoglu Mahmudov
Citations in the corpus
- Fractional optimal control problem for variable-order differential systems (2017, background): “The object of this section is to give the definition of some variable order fractional integrals and variable order fractional derivatives of function in the Riemann-Liouville sense and Caputo sense see ([6], [40]).”
- Existence of mild solutions for fractional evolution equations (2013, methodology): “We obtain the existence results without the compactness on T (t) which are different from many existing papers such as [4, 6, 7].”
- Existence of solutions to boundary value problem for impulsive fractional differential equations (2014, background): “The reader can find many applications in the books [5], [18], [22], [24] and references therein.”
- Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces (2013, background): “[11] J. Wang and Y. Zhou, “Analysis of nonlinear fractional control systems in Banach spaces,”Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 5929–5942, 2011.”
- On the new concept of solutions and existence results for impulsive fractional evolution equations (2011, background): “In this paper we continue to combine these two areas and our works [16, 17, 33, 36] to extend the study to the Cauchy problems for impulsive fractional evolution equations: (1.”
- Existence of mild solutions for fractional evolution equations with mixed monotone nonlocal conditions (2013, background): “The proof of (1)–(4), the author can refer [11,12,15].”